# SDR CALA2013100791788

- Difficulty date: October 6, 2013
- Submitted: October 8, 2013
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 71,089 hours, 9,923 cycles
- Engine: Pwa PW40903
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Warning System
- Condition: Activated
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE HYD PUMP DEM C1.  ACCOMPLISHED MEL, REPLACEMENT OF ACP MODULATING SHUT-OFF VALVE. NO HELP
